# SDR ASAA2019101083976

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 14,401 hours, 4,626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT/EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED #2 PFTC BITE TEST/FAULT REVIEW. FOUND MAINT  MSG. 21-51267 & 21-51264 TCV MAINT MSGS. NO EXISTING FAULTS. GROUND TESTED NUMEROUS TIMES WITH NO FAULTS. OPS CKS GOOD. REF B737-900 FIM 21-62 TASK 874. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
